# SDR UHLA201602290091

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,120 hours, 12,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATOR IS NOT SHOWING LATCH POSITION.  ADJUSTED L1 DOOR INDICATOR LEVEL TO ITS PROPER POSITION IAW AMM 52-11-00-802-801-A.  OPS CHECK GOOD.
